Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Problems involving diagonal products in nonnegative matrices


Authors: Richard Sinkhorn and Paul Knopp
Journal: Trans. Amer. Math. Soc. 136 (1969), 67-75
MSC: Primary 15.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0233830-7
MathSciNet review: 0233830
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard A. Brualdi, Seymour V. Parter and Hans Schneider, The diagonal equivalence of a nonnegative matrix to a stochastic matrix, J. Math. Anal. Appl. 16 (1966), 31-50. MR 0206019 (34:5844)
  • [2] Marvin Marcus and Henryk Minc, Disjoint pairs of sets and incidence matrices, Illinois J. Math. 7 (1963), 137-147. MR 0142473 (26:42)
  • [3] -, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, Mass., 1964. MR 0162808 (29:112)
  • [4] Richard Sinkhorn and Paul Knopp, Concerning nonnegative matrices and doubly stochastic matrices, Pacific J. Math. 21 (1967), 343-348. MR 0210731 (35:1617)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233830-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society